# SDR 04FDEA02418

- Difficulty date: August 10, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA3011505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CORROSION FOUND BETWEEN STA 6-10 AND STA 6-30 AT LONGERON 15R.  CORRODED LONGERON REMOVED AS PER MD-11 SRM 51-31-01 VOLUME I. LONGERON FABRICATED AS PER DWG NR.: ADA3011. FABRICATED LONGERON INSTALLED AS PER MD-11 SRM 51-31-01 VOLUME I.
